# SDR CALA0800241

- Difficulty date: March 7, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 22,936 hours, 6,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 15023
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE SIREN INOP.  REMOVED AND REPLACED AFT MEGAPHONE.
